Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 4, Number 5

All articles in this issue are freely accessible.

A sufficient condition for a regular matrix to sum a bounded divergent sequence
A. Mary Tropper.
Proc. Amer. Math. Soc. 4 (1953), 671-677
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0056724
Some transformation of well-poised basic hypergeometric series of the type $_{8}Φ_{7}$
R. P. Agarwal.
Proc. Amer. Math. Soc. 4 (1953), 678-685
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0056755
Note on harmonic functions
Henry Helson.
Proc. Amer. Math. Soc. 4 (1953), 686-691
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0058027
A note on the uniqueness of double trigonometric series
Victor L. Shapiro.
Proc. Amer. Math. Soc. 4 (1953), 692-695
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0058740
An asymptotic solution for a pair of first order equations
S. D. Conte and W. C. Sangren.
Proc. Amer. Math. Soc. 4 (1953), 696-702
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0058059
A solution of the singular initial value problem for the Euler-Poisson-Darboux equation
J. B. Diaz and H. F. Weinberger.
Proc. Amer. Math. Soc. 4 (1953), 703-715
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0058099
Construction of solutions and propagation of errors in nonlinear problems
H. D. Block.
Proc. Amer. Math. Soc. 4 (1953), 715-722
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0056836
On a class of operators
Arlen Brown.
Proc. Amer. Math. Soc. 4 (1953), 723-728
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0059483
On a separation theorem for the zeros of the ultraspherical polynomials
L. H. Kanter.
Proc. Amer. Math. Soc. 4 (1953), 729-733
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0058019
Lattice packing in the plane without crossing arcs
Leonard Tornheim.
Proc. Amer. Math. Soc. 4 (1953), 734-740
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0060544
The degree formula for the skew-representations of the symmetric group
W. Feit.
Proc. Amer. Math. Soc. 4 (1953), 740-744
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0057888
On the algebraic structure of discontinuous groups
Murray Gerstenhaber.
Proc. Amer. Math. Soc. 4 (1953), 745-750
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0058602
The extension of an arbitrary Boolean algebra to an implicative Boolean algebra
Arthur H. Copeland and Frank Harary.
Proc. Amer. Math. Soc. 4 (1953), 751-758
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0057229
Lie algebras of type $F$
Marvin L. Tomber.
Proc. Amer. Math. Soc. 4 (1953), 759-768
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0057239
On bounds for the greatest characteristic root of a matrix with positive elements
Gene W. Medlin.
Proc. Amer. Math. Soc. 4 (1953), 769-771
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0056564
Simple and semisimple near-rings
D. W. Blackett.
Proc. Amer. Math. Soc. 4 (1953), 772-785
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0057844
On the equidistribution of sums of independent random variables
Herbert Robbins.
Proc. Amer. Math. Soc. 4 (1953), 786-799
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0056869
On orthogonal probability measures
Agnes Berger.
Proc. Amer. Math. Soc. 4 (1953), 800-806
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0056868
The existence of line involutions of order greater than three possessing a linear complex of invariant lines
C. R. Wylie.
Proc. Amer. Math. Soc. 4 (1953), 807-809
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0058238
On isometries of Euclidean spaces
F. S. Beckman and D. A. Quarles.
Proc. Amer. Math. Soc. 4 (1953), 810-815
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0058193
On the group of affine transformations of an affinely connected manifold
Katsumi Nomizu.
Proc. Amer. Math. Soc. 4 (1953), 816-823
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0059049
The interval topology of a lattice
E. S. Northam.
Proc. Amer. Math. Soc. 4 (1953), 824-827
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0057534
A characterization theorem for monotone mappings
E. E. Floyd and M. K. Fort.
Proc. Amer. Math. Soc. 4 (1953), 828-830
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0057535
A note on paracompact spaces
Ernest Michael.
Proc. Amer. Math. Soc. 4 (1953), 831-838
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0056905
American Mathematical Society